# SDR CA150518009

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ON GND BEFORE ACFT TAKEOFF, WHEN THE PILOT PUSHED THE LEVER TO TAKEOFF POWER, THE LT ENG TORQUE DROPPED TO 0% & ENTERED INTO FEATHER POSITION.  ENG WAS SHUTDOWN & RETURNED BACK TO AIRPORT UNEVENTFULLY.  THE GND CREW CONFIRMED THAT THE PROPELLER COULD NOT BE ROTATED DUE TO SOME SEIZING AT THE PT AREA EVEN AFTER COOLING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
